# SDR USAA020349

- Difficulty date: September 3, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL CRACKED 1 INCH, STATION 303, S4L.  MANUFACTURED NEW WEB PER 53-00-03.  (M)
